A construction ofp-adic Hurwitz-LerchL-function

Ozbek S. S., CENKCİ M.

ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG, vol.90, no.1, pp.85-98, 2020 (SCI-Expanded) identifier identifier


We derive the existence ofp-adic Hurwitz-LerchL-function by means of a method provided by Washington. This function is a generalization of the one-variablep-adicL-function of Kubota and Leopoldt, and two-variablep-adicL-function of Fox. We also deduce divisibility properties of generalized Apostol-Bernoulli polynomials, in particular establish Kummer-type congruences for them.